Naproxen and kidney pain

Introduce yourself and find fellow sufferers in your area or who share the same interests.

Moderators: perseus, *Lisa*, FluppyPuffy

Naproxen and kidney pain

Postby flower-girl » Sun Jan 04, 2015 2:42 pm

Hi everyone I am new here, I was dx with fms about 2 years ago and was just wondering if anyone has had these side effects from taking Naproxen. A doctor (not my own, he was a locum?) I needed an appt asap as I was in severe pain so I wasn't particularly fussed about who I saw, so long story short he prescribed me the Naproxen about 5 days ago and ever since I have been having pain which I think is coming from my kidneys and also I now have 1 massive blue bruise on my shin, I do bruise very easily but this is kinda new and different looking :-? I will see my own doctor this week but any advice etc would be most welcome, thank you :-D x
If you stand for nothing, you will fall for anything - Rou Reynolds, ENTER SHIKARI x
flower-girl
UKFM Newbie
 
Posts: 3
Joined: Wed Dec 31, 2014 10:08 am
Location: Scotland

Re: Naproxen and kidney pain

Postby denys » Sun Jan 04, 2015 3:58 pm

Napraxen is an anti-inflammatory and can give stomach problems, I would read the information leaflet that comes with the medication and if bruising or kidney pain is associated then stop taking them asap and see your GP

:welcome: to the forum
Denys

As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.
User avatar
denys
UKFM Veteran
 
Posts: 11901
Joined: Tue Feb 09, 2010 10:05 pm

Re: Naproxen and kidney pain

Postby flower-girl » Sun Jan 04, 2015 7:39 pm

Thank you denys :-D much appreciated x
If you stand for nothing, you will fall for anything - Rou Reynolds, ENTER SHIKARI x
flower-girl
UKFM Newbie
 
Posts: 3
Joined: Wed Dec 31, 2014 10:08 am
Location: Scotland

Re: Naproxen and kidney pain

Postby Zeke's_Mommy » Thu Jan 22, 2015 2:20 pm

Hi

I realise that this post is quite old but my experience with Naproxen is not pleasant so I thought it may help you. They are renowned for causing stomach ulcers actually, after doing a little research, but I thought it would be fine as I was also given omeperazole (stomach protectors) with them.

I took stomach protectors religiously, but after about 2 months of usage my stomach burned so much that I couldn't eat. It was really painful and I was worried that I may have the starts of an ulcer. After a difficult decision to stop taking them (as this has increased my fibro pain) my stomach is back to normal (well it feels it) and I haven't had any such pain since.

I hope you find this helpful! Good luck

Kellie
Zeke's_Mommy
UKFM Newbie
 
Posts: 4
Joined: Wed Jan 21, 2015 6:57 pm
Location: Birmingham


Return to Where to Say Hello

Who is online

Users browsing this forum: No registered users and 2 guests